Journal article icon

Journal article

Self-exciting Faraday disk homopolar dynamos

Abstract:
In this paper we present an overview of recently published work on the Faraday disk self-exciting homopolar dynamos. We also extend the analysis of two such coupled self-exciting disk dynamos with linear series motors [Moroz et al., 1998a; Moroz et al., 1998b] to the situation where one or both dynamo subunits incorporate nonlinear motors. We examine the differences in some of the bifurcation transition sequences between the various cases and consider whether the nonlinear quenching of oscillatory solutions can occur [Hide, 1998].
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1142/S0218127401004017

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS
Volume:
11
Issue:
12
Pages:
2961-2975
Publication date:
2001-12-05
DOI:
EISSN:
1793-6551
ISSN:
0218-1274
URN:
uuid:39f6e1c0-a398-4c4f-9d79-4987a7cfa60e
Source identifiers:
28002
Local pid:
pubs:28002
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP